# SDR KBM2005F00233

- Difficulty date: August 6, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Part serial: 9336
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 5,367 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSPONDER FREQUENCY OFF, REMOVED AND REPLACED.  (K)
